# SDR 06FDEA0266

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP WEDGE STA XOFH 681 TO STA 747 HAS SEVERAL SKIN REPAIRS WITH LEAKING FASTENERS, AND LARGE AREA OF LEAKING FASTENERS ON TOP SKIN.  REMOVED DAMAGED SKIN IAW DC 10 SRM 51-31-01 VOL II.  FABRICATED NEW SKIN ASSEMBLY IAW DAC DRAWING ARC1953.  INSTALLED NEW SKIN IAW DAC DRAWING  ARC1953 AND DC 10 SRM 51-31-01 VOL II.  BONDED SKIN IAW FEDEX EA NR 8-5750-91326.   TITLE, LEFT WING OUTBOARD FLAP INBOARD TRAILING EDGE WEDGE UPPER SKIN DAMAGE REPAIR.  THIS IS A MINOR REPAIR SIGNED BY TIMCO MECH 7749 AND QC280 REFERENCE FEDEX SNRM N00567.
